Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

Pointwise convergence and semigroups acting on vector-valued functions

Cowling, Michael G. ; Leinert, Michael

In: Bulletin of the Australian Mathematical Society, 84 (2011), pp. 44-48. ISSN 0004-9727 (Druck-Ausg.), 1755-1633 (Online-Ausg.)

PDF, English - main document
Download (97kB) | Terms of use

Official URL:
Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.
Item Type: Article
Journal or Publication Title: Bulletin of the Australian Mathematical Society
Volume: 84
Publisher: Cambridge Univ. Press
Place of Publication: Cambridge
Date Deposited: 11 Dec 2020 13:38
Date: 2011
ISSN: 0004-9727 (Druck-Ausg.), 1755-1633 (Online-Ausg.)
Page Range: pp. 44-48
Faculties / Institutes: The Faculty of Mathematics and Computer Science > Department of Applied Mathematics
Subjects: 510 Mathematics
Uncontrolled Keywords: semigroups, vector-valued, pointwise convergence
Schriftenreihe ID: Schriften von Michael Leinert
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative